# SDR SWIA201229474

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 33,769 hours, 43,733 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Defective
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING WIRE SMELL.  (FLT 7756)  REPLACED THE LEFT GROUND COOLING FAN.  PN: AE1711AA0,  SN OFF: 175
